Works matching DE "COHEN-Macaulay modules"
Results: 116
Veronese transform and Castelnuovo-Mumford regularity of modules.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 4, p. 838, doi. 10.3906/mat-1411-45
- By:
- Publication type:
- Article
On Symmetric Monomial curves in P<sup>3</sup>.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 107, doi. 10.3906/mat-0712-25
- By:
- Publication type:
- Article
On the Hilbert function of vertex cover algebras of Cohen-Macaulay bipartite graphs.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2022, v. 45, n. 2, p. 43, doi. 10.35219/ann-ugal-math-phys-mec.2022.2.02
- By:
- Publication type:
- Article
A Poset Fiber Theorem for Doubly Cohen-Macaulay Posets and Its Applications.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 711, doi. 10.1007/s00026-013-0203-8
- By:
- Publication type:
- Article
Duplication of a module along an ideal.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 1, p. 29, doi. 10.1007/s10474-017-0775-6
- By:
- Publication type:
- Article
On Cohen-Macaulayness of Algebras Generated by Generalized Power Sums.
- Published in:
- Communications in Mathematical Physics, 2016, v. 347, n. 1, p. 163, doi. 10.1007/s00220-016-2657-0
- By:
- Publication type:
- Article
Pro-<MATH>p</MATH> Groups with Finite Number of Ends.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 490, doi. 10.1023/B:MATN.0000043479.29512.08
- By:
- Publication type:
- Article
Generic Cohen-Macaulay Monomial Ideals.
- Published in:
- Annals of Combinatorics, 2004, v. 8, n. 1, p. 45, doi. 10.1007/s00026-004-0204-8
- By:
- Publication type:
- Article
Relative syzygies and grade of modules.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 3, p. 489, doi. 10.1007/s10114-012-1383-6
- By:
- Publication type:
- Article
Exceptional parameters for generic A-hypergeometric systems.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 22, p. 1225, doi. 10.1155/S1073792803211156
- By:
- Publication type:
- Article
Specifying the Auslander-Reiten translation for complexes of modules.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 2, p. 377, doi. 10.1515/forum-2013-0209
- By:
- Publication type:
- Article
Gorenstein injectivity of the section functor.
- Published in:
- Forum Mathematicum, 2010, v. 22, n. 6, p. 1117, doi. 10.1515/FORUM.2010.059
- By:
- Publication type:
- Article
The Noether Map I.
- Published in:
- Forum Mathematicum, 2009, v. 21, n. 4, p. 567, doi. 10.1515/FORUM.2009.028
- By:
- Publication type:
- Article
Space curves and trisecant lines.
- Published in:
- Forum Mathematicum, 2005, v. 17, n. 2, p. 217, doi. 10.1515/form.2005.17.2.217
- By:
- Publication type:
- Article
Family of quotients of some special rings.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 12, p. N.PAG, doi. 10.1142/S021949881850233X
- By:
- Publication type:
- Article
Tensor products and direct limits of almost Cohen–Macaulay modules.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 12, p. N.PAG, doi. 10.1142/S0219498818502213
- By:
- Publication type:
- Article
Maximal depth property of finitely generated modules.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 11, p. N.PAG, doi. 10.1142/S021949881850202X
- By:
- Publication type:
- Article
Edgewise strongly shellable clutters.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818500184
- By:
- Publication type:
- Article
A note on the multiplicity and final Betti number of a level algebra.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 2, p. -1, doi. 10.1142/S0219498817500335
- By:
- Publication type:
- Article
A note on almost Cohen-Macaulay modules.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 10, p. -1, doi. 10.1142/S0219498815501364
- By:
- Publication type:
- Article
Some characterizations of pseudo Cohen-Macaulay modules.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 10, p. -1, doi. 10.1142/S021949881550142X
- By:
- Publication type:
- Article
Hilbert coefficients of Schubert varieties in Grassmannians.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 3, p. -1, doi. 10.1142/S021949881550036X
- By:
- Publication type:
- Article
On the relative Cohen-Macaulay modules.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 3, p. -1, doi. 10.1142/S0219498815500425
- By:
- Publication type:
- Article
EDGE IDEALS OF WEIGHTED GRAPHS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 5, p. 1, doi. 10.1142/S0219498812502234
- By:
- Publication type:
- Article
APPLICATIONS OF CLOSURE OPERATIONS ON BIG COHEN-MACAULAY ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 4, p. 1, doi. 10.1142/S0219498812500752
- By:
- Publication type:
- Article
VERTEX DECOMPOSABILITY OF K-COHEN-MACAULAY SIMPLICIAL COMPLEXES OF CODIMENSION 3.
- Published in:
- Advanced Mathematical Models & Applications, 2020, v. 5, n. 3, p. 303
- By:
- Publication type:
- Article
A Sufficient Condition for Splitting of Arithmetically Cohen-Macaulay Bundles on General Hypersurfaces.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 5, p. 1633, doi. 10.1080/00927870902964341
- By:
- Publication type:
- Article
Sequential Cohen-MaCaulayness Versus Componentwise Support-Linearity.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 10, p. 3456, doi. 10.1080/00927870802502894
- By:
- Publication type:
- Article
Cohen-Macaulay Modules in Dimension >s and Results on Local Cohomology.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 4, p. 1297, doi. 10.1080/00927870802279006
- By:
- Publication type:
- Article
Numerical Properties of Fat Schemes with Special Support.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 3, p. 869, doi. 10.1080/00927870802271870
- By:
- Publication type:
- Article
Cohen-Macaulay Modules and Holonomic Modules Over Filtered Rings.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 2, p. 406, doi. 10.1080/00927870802248605
- By:
- Publication type:
- Article
The Hilbert Scheme of Space Curves of Degree d and Genus 3d-18.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 11, p. 4163, doi. 10.1080/00927870802175089
- By:
- Publication type:
- Article
Cohen-Macaulay Modules of Infinite Projective Dimension.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 6, p. 2072, doi. 10.1080/00927870801949484
- By:
- Publication type:
- Article
Generic Initial Ideals of Arithmetically Cohen-Macaulay Projective Subschemes.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 7, p. 2281, doi. 10.1080/00927870701329126
- By:
- Publication type:
- Article
Tensor Products of Approximately Cohen–Macaulay Rings.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 8, p. 2857, doi. 10.1080/00927870600637116
- By:
- Publication type:
- Article
Sequentially Cohen-Macaulay Modules Under Base Change.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 11, p. 3977, doi. 10.1080/00927870500261132
- By:
- Publication type:
- Article
UPPER BOUND FOR THE CASTELNUOVO-MUMFORD REGULARITY OF ASSOCIATED GRADED MODULES.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 6, p. 1817, doi. 10.1081/AGB-200063340
- By:
- Publication type:
- Article
FIBER CONES WITH ALMOST MAXIMAL DEPTH#.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 3, p. 953, doi. 10.1081/AGB-200051168
- By:
- Publication type:
- Article
ON A CERTAIN FAMILY OF DETERMINANTAL-LIKE IDEALS.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 2, p. 623, doi. 10.1081/AGB-200047450
- By:
- Publication type:
- Article
Hilbert Coefficients and Depths of Form Rings.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 4, p. 1445, doi. 10.1081/AGB-120028790
- By:
- Publication type:
- Article
Integral Closures of Cohen-Macaulay Monomial Ideals.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 11, p. 5473, doi. 10.1081/AGB-120015661
- By:
- Publication type:
- Article
GORENSTEIN MODULES, FINITE INDEX, AND FINITE COHEN–MACAULAY TYPE.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 4, p. 2023, doi. 10.1081/AGB-120013229
- By:
- Publication type:
- Article
ADDENDUM TO “ALMOST COHEN-MACAULAY MODULES”.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 2, p. 1049, doi. 10.1081/AGB-120013199
- By:
- Publication type:
- Article
COIN EXCHANGE ALGORITHMS AND TORIC PROJECTIVE CURVES.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 7, p. 2985, doi. 10.1081/AGB-100105001
- By:
- Publication type:
- Article
FINITENESS OF HILBERT FUNCTIONS FOR GENERALIZED COHEN–MACAULAY MODULES.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 2, p. 805, doi. 10.1081/AGB-100001545
- By:
- Publication type:
- Article
A Cohen-Type Inequality for Jacobi-Sobolev Expansions.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/93815
- By:
- Publication type:
- Article
Bounds on Hilbert Series and Hilbert Coefficients.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 6, p. 1059
- By:
- Publication type:
- Article
On Local Cohomology of Pseudo Cohen-Macaulay Modules.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 28, n. 3, p. 473
- By:
- Publication type:
- Article
Macaulay's method for a Timoshenko beam.
- Published in:
- International Journal of Mechanical Engineering Education, 2007, v. 35, n. 4, p. 285, doi. 10.7227/IJMEE.35.4.3
- By:
- Publication type:
- Article
T-Stable-extending Modules and Strongly T- stable Extending Modules.
- Published in:
- Iraqi Journal of Science, 2020, v. 61, n. 2, p. 401, doi. 10.24996/ijs.2020.61.2.18
- By:
- Publication type:
- Article